# SDR AALA202102159020

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 25,378 hours, 2,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS AT CENTER ROW SEATS 23-29 AND SEATS 5-10GD INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERY PACK AT CENTER ROW SEATS 23-29 AND SEATS 5-10.
